Multiplicative relations in powers of Euler's product

Research output: Contribution to journalArticlepeer-review

Abstract

In a recent paper, Cooper, Hirschhorn, and Lewis conjecture many relations among the coefficients of certain products of powers of Euler's product. Here we use the theory of modular forms with complex multiplication to prove these conjectures.

Original languageEnglish (US)
Pages (from-to)222-233
Number of pages12
JournalJournal of Number Theory
Volume89
Issue number2
DOIs
StatePublished - Aug 2001
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Multiplicative relations in powers of Euler's product'. Together they form a unique fingerprint.

Cite this